Zhi-Gang Wang

Certain Subclasses of Close-to-Convex and Quasi-Convex Function with respect to k-symmetric points

(Lobachevskii Journal of Mathematics, Vol.21, pp.73-83 )

In the present paper, the author introduce two new subclasses of close-to-convex functions and of quasi-convex functions with respect to k-symmetric points. The sufficient conditions and integral representations for functions belonging to these classes are provided, the inclusion relationships and convolution conditions for these classes are also provided.



DVI format (41Kb), ZIP-ed DVI format (14Kb),

ZIP-ed PostScript format (143Kb),    ZIP-ed PDF format (107Kb),

MathML Format